# SDR HALA2016030400067

- Difficulty date: March 4, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 3,444 hours, 548 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWC2 INOPERATIVE.  PERFORMED TEST IAW AMM 31-50-00-740-801-A. TEST OK.  ACFT OK FOR SERVICE.
